# SDR MALA040507

- Difficulty date: July 9, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N525XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2350
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6122941
- Part serial: 2634
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK P/N 61-2294-1, S/N 2634 FAILED SCHEDULED CAPACITY CHECK.  MAINTENANCE REPLACED BATTERY CELL PACK.  PASSED CMM TESTS.  A/C RETURNED TO SERVICE 7/11/04.
